# SDR COMA9610097

- Difficulty date: March 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1110J
- Make and model: Emb EMB-120RT
- Aircraft serial: 120110
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Latch Assy
- Part number: 12012347001
- Condition: Broken
- Location: Rt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG DOOR FOUND IN THE OPEN POSITION DURING PREFLIGHT.  REPLACED BROKEN DOOR LATCH ASSY.
